The Pieri Rule for Dual Immaculate Quasi-Symmetric Functions
The immaculate basis of the non-commutative symmetric functions was recently introduced by the first and third authors to lift certain structures in the symmetric functions to the dual Hopf algebras of the non-commutative and quasi-symmetric functions. It was shown that immaculate basis satisfies a positive, multiplicity free right Pieri rule. It was conjectured that the left Pieri rule may contain signs but that it would be multiplicity free. Similarly, it was also conjectured that the dual quasi-symmetric basis would also satisfy a signed multiplicity free Pieri rule. We prove these two conjectures here.
Keywordsnon-commutative symmetric functions quasi-symmetric functions tableaux Schur functions
Mathematics Subject Classification05E05
Unable to display preview. Download preview PDF.
- 4.Berg, C., Bergeron, N., Saliola, F., Serrano, L., Zabrocki, M.: Multiplicative structures of the immaculate basis of non-commutative symmetric functions. arXiv:1305.4700 (2013)
- 6.Chapoton, F., Hivert, F., Novelli, J.-C., Thibon, J.-Y.: An operational calculus for the Mould operad. Int. Math. Res. Not. IMRN 2008(9), Art. 018 (2008)Google Scholar
- 8.Gessel, I.M.: Multipartite P-partitions and inner products of skew Schur functions. In: Greene, C. (ed.) Combinatorics and Algebra. Contemp. Math., Volume 34, pp. 289–317. Amer. Math. Soc., Providence, RI (1984)Google Scholar
- 17.Stein, W.A. et al.: Sage Mathematics Software (Version 4.3.3). The Sage Development Team. http://www.sagemath.org (2010)
- 18.The Sage-Combinat community: Sage-Combinat: enhancing Sage as a toolbox for computer exploration in algebraic combinatorics. http://combinat.sagemath.org (2008)